# SDR FDKA2010072700186

- Difficulty date: July 27, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N854MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145490
- Aircraft time: 17,237 hours, 16,573 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Misaligned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN PAX DOOR MISALIGNED.  MX C/W EMB ETD 2010-145/06432 IAD MX.
